MathSciNet Relay Station
MathSciNet bibliographic data
MR2887426 30C45
Noor, Khalida Inayat; Malik, Sarfraz Nawaz On generalized bounded Mocanu variation associated with conic domain. Math. Comput. Modelling 55 (2012), no. 3-4, 844–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement